Sh:297

Bib entry
@article{Sh:297,
 author = {Hodkinson, Ian Martin and Shelah, Saharon},
 title = {{A construction of many uncountable rings using SFP domains and Aronszajn trees}},
 journal = {Proc. London Math. Soc. (3)},
 fjournal = {Proceedings of the London Mathematical Society. Third Series},
 volume = {67},
 number = {3},
 year = {1993},
 pages = {449--492},
 issn = {0024-6115},
 doi = {10.1112/plms/s3-67.3.449},
 mrclass = {03C60 (03C30 16E50)},
 mrnumber = {1238042},
 mrreviewer = {Mike Prest},
 doi = {10.1112/plms/s3-67.3.449}
}